Open Access
April, 2017 The category of reduced orbifolds in local charts
Anke D. POHL
J. Math. Soc. Japan 69(2): 755-800 (April, 2017). DOI: 10.2969/jmsj/06920755


It is well-known that reduced smooth orbifolds and proper effective foliation Lie groupoids form equivalent categories. However, for certain recent lines of research, equivalence of categories is not sufficient. We propose a notion of maps between reduced smooth orbifolds and a definition of a category in terms of marked proper effective étale Lie groupoids such that the arising category of orbifolds is isomorphic (not only equivalent) to this groupoid category.


Download Citation

Anke D. POHL. "The category of reduced orbifolds in local charts." J. Math. Soc. Japan 69 (2) 755 - 800, April, 2017.


Published: April, 2017
First available in Project Euclid: 20 April 2017

zbMATH: 1381.57016
MathSciNet: MR3638284
Digital Object Identifier: 10.2969/jmsj/06920755

Primary: 22A22 , 57R18
Secondary: 58H05

Keywords: groupoid homomorphisms , groupoids , orbifold maps , reduced orbifolds

Rights: Copyright © 2017 Mathematical Society of Japan

Vol.69 • No. 2 • April, 2017
Back to Top